# SDR SWAA2023022105363

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 11,425 hours, 4,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Locked
- Location: Zn 800 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SLIDE ON F.O SIDE BRACKET IS LOOSE<[01] SECURED LOOSE BRACKET ( FWD ) ON FWD SVC. SLIDE GIRT BAR BRACKET IAW MM 25-66-01  #103559
